Cookies?
Library Header Image
LSE Research Online LSE Library Services

Mathematics ho! Which modern mathematics was Modernist?

Grattan-Guinness, Ivor (2009) Mathematics ho! Which modern mathematics was Modernist? Mathematical Intelligencer, 31 (4). pp. 3-11. ISSN 0343-6993

Full text not available from this repository.
Identification Number: 10.1007/s00283-009-9076-4
Item Type: Article
Official URL: http://www.springerlink.com/content/0343-6993/
Additional Information: © 2009 Springer
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Centre for Philosophy of Natural and Social Science (CPNSS)
Date Deposited: 07 Apr 2011 12:11
Last Modified: 02 Nov 2017 12:20
URI: http://eprints.lse.ac.uk/id/eprint/30197

Actions (login required)

View Item View Item